Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 6, 2015, 7:50 AM EDT for 8 counties in Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2015, 7:50 AM EDT (11:50 UTC)
- Expired
- Aug 6, 2015, 8:15 AM EDT
- In force
- 25 min
- Issued by
- NWS Atlanta, GA
Counties Catoosa County, GA, Chattooga County, GA, Dade County, GA, Floyd County, GA, Gordon County, GA, Murray County, GA, Walker County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 98 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.8 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 699 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1594 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
039
WWUS82 KFFC 061150
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 AM EDT THU AUG 6 2015
GAZ001>005-011-012-019-061215-
MURRAY GA-DADE GA-GORDON GA-CATOOSA GA-WHITFIELD GA-CHATTOOGA GA-
WALKER GA-FLOYD GA-
750 AM EDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR MURRAY...DADE...GORDON...
CATOOSA...WHITFIELD...CHATTOOGA...WALKER AND FLOYD COUNTIES UNTIL 815
AM EDT...
AT 750 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR HARRISON TO NEAR
KIMBALL TO REECE CITY...AND MOVING NORTH AT 40 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CHATTANOOGA...ROME...DALTON...CALHOUN...LAFAYETTE...SUMMERVILLE...
CHATSWORTH...RINGGOLD...TRENTON...FORT OGLETHORPE...ROSSVILLE...
CHICKAMAUGA...TRION...VARNELL...LOOKOUT MOUNTAIN...ETON...TUNNEL
HILL...COHUTTA...RESACA AND PLAINVILLE.
LAT...LON 3491 8526 3498 8524 3499 8462 3486 8462
3485 8461 3451 8472 3440 8490 3439 8500
3432 8503 3408 8542 3498 8560 3499 8526
TIME...MOT...LOC 1150Z 194DEG 35KT 3504 8514 3501 8566 3407 8602
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 6, 7:08 AM EDT, 42 minutes earlier.
Area forecast discussion, Aug 6, 7:08 AM EDT, 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 708 AM EDT THU AUG 6 2015 .PREV DISCUSSION... SHORT TERM /TODAY THROUGH FRIDAY/... /ISSUED 344 AM EDT THU AUG 6 2015/ SHORTWAVE SITUATED ACROSS THE MID MISSISSIPPI VALLEY THIS MORNING WILL CONTINUE SHIFTING EAST AND TRACK ACROSS THE TN VALLEY AND GEORGIA TODAY. THIS WAVE WILL EVENTUALLY MOVE EAST OF THE CWA BY FRIDAY AFTERNOON. THE COLD FRONT ASSOCIATED WITH THIS WILL MOVE THROUGH FRIDAY AND SHOULD CLEAR THE SOUTHEAST PART OF THE CWA AROUND THE END OF THE SHORT TERM. THE MAIN IMPACT FROM THIS SHORTWAVE WILL BE FELT TODAY AND TONIGHT. RAIN CHANCES GREATLY INCREASE THIS AFTERNOON AND EVENING INTO THE LIKELY TO CATEGORICAL RANGE. HI RES MODELS ARE NOT CONSISTENT IN TERMS OF TIMING...BUT OVERALL CONSENSUS IS FOR ACTIVITY TO INCREASE AFTER 17-18Z AND CONTINUE THROUGH THE AFTERNOON. THEN A BETTER ORGANIZED CLUSTER OF STORMS SHOULD PUSH THROUGH THE CWA AFTER 00Z...BETTER ALIGNED TIMING WISE WITH THE AXIS OF THE UPPER LEVEL SHORTWAVE. INSTABILITY IS STILL PROGGED AROUND OR JUST ABOVE 2500 J/KG WHILE SHEAR IS MORE MARGINAL. STILL ENOUGH POTENTIAL WITH THE DYNAMICS FROM THE UPPER LEVEL SYSTEM AND THE INSTABILITY FOR SEVERE STORMS THIS AFTERNOON INTO TONIGHT. THE BETTER CHANCES WILL BE NORTH OF A LINE FROM COLUMBUS TO DUBLIN AND SPC HAS ALMOST THE WHOLE CWA UNDER A SLIGHT RISK TODAY. THE MAIN THREAT CONTINUES TO BE DAMAGING WIND. PRECIPITATION WILL LINGER AROUND CENTRAL GEORGIA FOR FRIDAY AND AS THE FRONT PUSHES THROUGH...THE THREAT FOR STRONG TO SEVERE STORMS WILL ALSO PUSH SOUTH OF THE CWA. WINDS WILL INCREASE FOR FRIDAY WITH THE FRONT WITH SUSTAINED VALUES AROUND 10-15MPH...BUT STILL WELL UNDER WIND ADVISORY CRITERIA. THE CLOUD COVERAGE TODAY WILL HELP TO MODERATE THE HIGH TEMPERATURES AND MOST AREAS WILL NOT GET OUT OF THE 80S ACROSS NORTH GEORGIA. HIGHS TODAY ARE EXPECTED TO BE WITHIN THREE DEGREES OF NORMAL. 11 LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... /ISSUED 344 AM EDT THU AUG 6 2015/ LONGWAVE TROUGH IS SITUATED ACROSS THE EASTERN SEABOARD AT THE BEGINNING OF THE LONG TERM PORTION OF THE FORECAST. THE CWFA IS EXPECTED TO REMAIN IN NW FLOW THROUGH MOST OF THE WEEKEND...WITH THE UPPER RIDGE BUILDING BACK EASTWARD FOR THE FIRST PART OF THE WEEK. BY THE MID TO LATTER PART OF THE WEEK...A DEEP TROUGH BEGINS TO DIG ACROSS THE EASTERN QUARTER OF THE COUNTRY WITH AN UPPER LOW ACROSS THE CENTRAL GREAT LAKES. AT THE SURFACE...COLD FRONT SHOULD BE SOUTH OF THE CWFA BY FRIDAY NIGHT. THE FRONT SHOULD REMAIN STATIONARY THROUGH EARLY SATURDAY BEFORE DISSIPATING. POPS ARE EXPECTED TO BE PRETTY LOW THROUGH THE WEEKEND...WITH LOW END SCT/ISOLD MAINLY ACROSS THE MTNS AND IN THE SOUTH. PRECIP CHANCES WILL BEGIN TO INCREASE MONDAY AS ANOTHER FRONT BEGINS TO APPROACH THE CWFA. THE FRONT IS CURRENTLY PROGGED TO MOVE THROUGH TUESDAY INTO WEDNESDAY. THE FRONT SHOULD SETTLED TO THE SOUTH OF THE CWFA BY THURSDAY...WITH HIGH PRESSURE BUILDING IN FROM THE NORTH. NLISTEMAA && .AVIATION... 12Z UPDATE... IFR TO MVFR CIGS TO BEGIN WITH TODAY AT MOST SITES. THIS SHOULD IMPROVE TO MVFR TO VFR BY 14Z. TIMING OF THE TSRA IS A CHALLENGE TODAY. ONCE SHRA/TSRA MOVE IN THIS MORNING/EARLY AFTERNOON...ACTIVITY WILL CONTINUE ON AND OFF THROUGHOUT THE DAY. HAVE TRIED TO CAPTURE THOUGH THE MOST LIKELY TIMING FOR TSRA IN THE TAFS. BETTER THUNDER CHANCES TO END WITH A LINE OF STORMS PUSHING THROUGH TONIGHT. HI-RES MODELS HAVE NOT BEEN HANDLING TIMING WELL. //ATL CONFIDENCE...12Z UPDATE... HIGH ON WIND. MEDIUM ON VSBY AND TIMING OF PRECIP. LOW ON CIGS. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 91 71 90 71 / 80 60 30 10 ATLANTA 87 72 88 73 / 80 70 20 10 BLAIRSVILLE 82 68 81 63 / 80 70 20 10 CARTERSVILLE 87 71 87 69 / 80 80 20 10 COLUMBUS 90 74 92 74 / 60 50 40 10 GAINESVILLE 85 71 86 71 / 80 70 20 10 MACON 92 75 93 73 / 60 50 40 10 ROME 88 71 89 69 / 90 80 20 10 PEACHTREE CITY 87 72 89 70 / 80 70 20 10 VIDALIA 93 74 93 75 / 60 50 50 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...11 LONG TERM....NLISTEMAA AVIATION...11
Hazardous weather outlook, Aug 6, 5:18 AM EDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 518 AM EDT THU AUG 6 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 518 AM EDT THU AUG 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... A STRONG UPPER LEVEL DISTURBANCE FOR THIS TIME OF YEAR WILL HELP SPARK SCATTERED TO NUMEROUS THUNDERSTORMS TODAY. SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY ALONG AND NORTH OF A LINE FROM COLUMBUS TO NEAR DUBLIN. SOUTH OF THIS LINE...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE. ANY SEVERE THUNDERSTORM THAT DEVELOPS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ALTHOUGH RAIN CHANCES WILL DECREASE THROUGH THE WEEKEND...ENOUGH MOISTURE AND FUEL FOR STORMS WILL EXIST TO ALLOW FOR ADDITIONAL ACTIVITY DURING AFTERNOON AND EVENING EACH DAY. ISOLATED STRONG STORMS ARE POSSIBLE WITH GUSTY WINDS...FREQUENT LIGHTNING...AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BECOME NECESSARY LATER TODAY. IN THE MEANTIME...SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 6, 6:51 AM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
651 AM EDT THU AUG 6 2015
GAZ001>004-011-061115-
DADE GA-CATOOSA GA-WHITFIELD GA-CHATTOOGA GA-WALKER GA-
651 AM EDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR DADE...CATOOSA...WESTERN
WHITFIELD...CHATTOOGA AND WALKER COUNTIES UNTIL 715 AM EDT...
AT 650 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM TRACY CITY TO NEAR IDER
TO NEAR CROSSVILLE...AND MOVING EAST AT 15 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DALTON...LAFAYETTE...SUMMERVILLE...RINGGOLD...TRENTON...FORT
OGLETHORPE...ROSSVILLE...CHICKAMAUGA...TRION...LOOKOUT MOUNTAIN...
TUNNEL HILL...CHATTANOOGA VALLEY...LA FAYETTE...LYERLY...MENLO...
LAKEVIEW...NAOMI...CLOUDLAND...BOYNTON AND SUTTLES MILL.
LAT...LON 3485 8500 3463 8505 3458 8511 3444 8518
3437 8533 3429 8539 3429 8546 3498 8560
3499 8501
TIME...MOT...LOC 1050Z 282DEG 14KT 3526 8576 3474 8565 3424 8596Special weather statement, Aug 6, 7:50 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 AM EDT THU AUG 6 2015
GAZ001>005-011-012-019-061215-
MURRAY GA-DADE GA-GORDON GA-CATOOSA GA-WHITFIELD GA-CHATTOOGA GA-
WALKER GA-FLOYD GA-
750 AM EDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR MURRAY...DADE...GORDON...
CATOOSA...WHITFIELD...CHATTOOGA...WALKER AND FLOYD COUNTIES UNTIL 815
AM EDT...
AT 750 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR HARRISON TO NEAR
KIMBALL TO REECE CITY...AND MOVING NORTH AT 40 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CHATTANOOGA...ROME...DALTON...CALHOUN...LAFAYETTE...SUMMERVILLE...
CHATSWORTH...RINGGOLD...TRENTON...FORT OGLETHORPE...ROSSVILLE...
CHICKAMAUGA...TRION...VARNELL...LOOKOUT MOUNTAIN...ETON...TUNNEL
HILL...COHUTTA...RESACA AND PLAINVILLE.
LAT...LON 3491 8526 3498 8524 3499 8462 3486 8462
3485 8461 3451 8472 3440 8490 3439 8500
3432 8503 3408 8542 3498 8560 3499 8526
TIME...MOT...LOC 1150Z 194DEG 35KT 3504 8514 3501 8566 3407 8602The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 10:07 PM EDT | Special Weather Statement | FFC | Gwinnett | 23 min |
| Aug 6, 6:51 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Walker | 24 min |
| Aug 6, 8:55 AM EDT | Special Weather Statement | FFC | Towns | 35 min |
| Aug 6, 1:43 PM EDT | Special Weather Statement | FFC | Bibb | 32 min |
| Aug 6, 1:52 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 38 min |
| Aug 6, 1:59 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 31 min |
| Aug 6, 2:07 PM EDT | Special Weather Statement | FFC | Muscogee | 23 min |
| Aug 6, 2:15 PM EDT | Special Weather Statement | FFC | Troup | 30 min |
| Aug 6, 2:26 PM EDT | Special Weather Statement | FFC | Wilkinson | 34 min |
| Aug 6, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Henry | 34 min |
| Aug 6, 2:28 PM EDT | Special Weather Statement | FFC | Crisp | 47 min |
| Aug 6, 2:30 PM EDT | Special Weather Statement | FFC | Madison | 30 min |
| Aug 6, 2:34 PM EDT | Special Weather Statement | FFC | Marion, Schley | 26 min |
| Aug 6, 2:39 PM EDT | Special Weather Statement | FFC | Marion | 36 min |
| Aug 6, 2:48 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 27 min |
| Aug 6, 2:50 PM EDT | Special Weather Statement | FFC | Barrow, Butts, Gwinnett, Jackson, Jasper, Newton and 1 more | 40 min |
| Aug 6, 2:50 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 40 min |
| Aug 6, 2:53 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton | 37 min |
| Aug 6, 3:00 PM EDT | Special Weather Statement | FFC | Spalding | 45 min |
| Aug 6, 3:04 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 26 min |
| Aug 6, 3:11 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 34 min |
| Aug 6, 3:16 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Pulaski | 29 min |
| Aug 6, 3:17 PM EDT | Special Weather Statement | FFC | Madison | 28 min |
| Aug 6, 3:24 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Jackson, Madison, Morgan, Oconee and 2 more | 66 min |
| Aug 6, 3:35 PM EDT | Special Weather Statement | FFC | Peach | 25 min |
| Aug 6, 3:37 PM EDT | Special Weather Statement | FFC | Upson | 38 min |
| Aug 6, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Clarke, Jackson, Madison, Oconee, Oglethorpe | 52 min |
| Aug 6, 3:40 PM EDT | Special Weather Statement | FFC | Houston | 35 min |
| Aug 6, 3:43 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 62 min |
| Aug 6, 3:46 PM EDT | Special Weather Statement | FFC | Talbot | 29 min |
| Aug 6, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jasper, Jones, Morgan and 4 more | 42 min |
| Aug 6, 4:02 PM EDT | Special Weather Statement | FFC | Harris | 28 min |
| Aug 6, 4:04 PM EDT | Special Weather Statement | FFC | Peach | 26 min |
| Aug 6, 4:05 PM EDT | Special Weather Statement | FFC | Jefferson | 25 min |
| Aug 6, 4:07 PM EDT | Special Weather Statement | FFC | Monroe | 23 min |
| Aug 6, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 35 min |
| Aug 6, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Putnam, Taliaferro, Warren | 29 min |
| Aug 6, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 34 min |
| Aug 6, 4:28 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe, Twiggs | 32 min |
| Aug 6, 4:32 PM EDT | Special Weather Statement | FFC | Johnson | 28 min |
| Aug 6, 4:37 PM EDT | Special Weather Statement | FFC | Hancock, Warren | 38 min |
| Aug 6, 4:42 PM EDT | Special Weather Statement | FFC | Jefferson | 18 min |
| Aug 6, 4:49 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 41 min |
| Aug 6, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens | 23 min |
| Aug 6, 4:54 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 36 min |
| Aug 6, 5:13 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Washington | 47 min |
| Aug 6, 5:16 PM EDT | Special Weather Statement | FFC | Monroe | 29 min |
| Aug 6, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson | 48 min |
| Aug 6, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Johnson, Washington | 43 min |
| Aug 6, 5:33 PM EDT | Special Weather Statement | FFC | Macon | 27 min |
| Aug 6, 5:44 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 31 min |
| Aug 6, 5:45 PM EDT | Special Weather Statement | FFC | Jones | 30 min |
| Aug 6, 6:01 PM EDT | Special Weather Statement | FFC | Candler | 29 min |
| Aug 6, 6:14 PM EDT | Special Weather Statement | FFC | Jones | 46 min |
| Aug 6, 6:17 PM EDT | Special Weather Statement | FFC | Chattahoochee | 28 min |
| Aug 6, 6:42 PM EDT | Special Weather Statement | FFC | Marion | 33 min |
| Aug 6, 7:12 PM EDT | Special Weather Statement | FFC | Marion | 48 min |
| Aug 6, 7:16 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley | 30 min |
| Aug 6, 7:19 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 26 min |
| Aug 6, 7:43 PM EDT | Special Weather Statement | FFC | Muscogee, Talbot | 47 min |
| Aug 6, 7:55 PM EDT | Special Weather Statement | FFC | Heard | 50 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.